# SDR VNAA2025111711104

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 14,281 hours, 14,727 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15308H1223
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FO WINDSHIELD ARCED AND CRACKED IN FLIGHT /REMOVED AND INSTALLED COPILOT SIDE WINDSHIELD IAW AMM TASK 56-11-01-400-801-A01-PSA. PERFORMED LEAK TEST OF THE WINDSHIELD IAW AMM 21-31-00-910-801-A02 AND NO LEAKS OBSERVED. REMOVED & REPLACED WINDSHIELD CONTROLLER A57 PER AMM 30-41-06-400-801-A01.PERFORMED OPS TEST OF THE WINDSHIELD/SIDE WINDOW TEMPERATURE CONTROLLER PER AMM 30-41-06-710-801-A01 AND OPS TEST GOOD.
